# SDR 2009F00059

- Difficulty date: August 19, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N336MV
- Make and model: Stbros SD330
- Aircraft serial: SH3018
- Aircraft time: 28,260 hours, 36,696 cycles
- Engine: Pwa PT6A60A
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 6221234013
- Part serial: 6220
- Condition: Smoke
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING LEVEL OFF AT 5000 FT, CREW SMELLED AND OBSERVED SMOKE COMING FROM THE CAPTAIN'S SIDE GLARESHIELD.  MX DETERMINED THE SMOKE CAME FROM THE CAPTAIN'S DME INDICATOR.
